Journal of the Korean Pediatric Society 2001;44(7):823-826.
Published online July 15, 2001.
A Case of Aseptic Meningitis Following Administration of Intravenous Immunoglobulin in A Patient with Idiopathic Thrombocytopenic Purpura
Su Jin Kim1, Ji Eun Kim1, Hei Won Hwang1, Ji Sun Mok1, Dong Seok Lee1, Doo Kwun Kim1, Sung Min Choi1, Woo Taek Kim2
1Department of Pediatrics, College of Medicine, Dongguk University, Kyung-ju, Korea
2Department of Pediatrics, College of Medicine, The Catholic University of Korea, Taegu, Korea
특발성 혈소판 감소성 자반증 환아에서 정맥용 면역글로불린 사용 후 발생한 무균성 뇌막염 1례
김수진1, 김지은1, 황혜원1, 목지선1, 이동석1, 김두권1, 최성민1, 김우택2
1동국대학교 의과대학 소아과학교실
2대구가톨릭대학교 의과대학 소아과학교실
Abstract
Intravenous immunoglobulin(IVIG) has been widely used to treat idiopathic thrombocytopenic purpura in childhood. Aseptic meningitis has been reported as a rare complication of IVIG therapy. This report is on an 11 year-old boy with ITP who suffered from aseptic meningitis following the administration of IVIG. He was given 1 g/kg of IVIG for 2 days, and on the fourth day after the administration of IVIG, he experienced headache, vomiting and fever. Cerebrospinal fluid showed 400/mm3 white cells with 96% segmented neutrophils and 1% lymphocytes. The symptoms subsided within 8 days of admission.
Key Words: Intravenous immunoglobulin, Aseptic meningitis


METRICS Graph View
  • 2,161 View
  • 11 Download


Close layer
prev next